MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PROVENA MIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 PROVENA MIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer, line was primed with no obvious issues.Line was placed in a patient.When the inserter drew back for blood return only air came into the syringe.Needleless connector and syringe were changed out and continued with air.Midline was over wired to a new midline and there were no issues.Additional information received 11-feb 2025: it was reported nurse noticed during insertion there was an issue with the catheter.After troubleshooting with no success (checking connections) she placed a new midline.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
PROVENA MIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21415577
Report Number3006260740-2025-00829
Device Sequence Number15350044
Product Code PND
UDI-Device Identifier00801741153952
UDI-Public(01)00801741153952(11)241105(17)260228(10)REJW2548
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue NumberS4153108D
Device Lot NumberREJW2548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown